Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 314958, 9 pages
Research Article

Rich Dynamics of an Epidemic Model with Saturation Recovery

1Jiangsu Key Laboratory for NSLSCS, School of Mathematics, Nanjing Normal University, Nanjing 210046, China
2School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100044, China

Received 18 January 2013; Accepted 26 March 2013

Academic Editor: Xinyu Song

Copyright © 2013 Hui Wan and Jing-an Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Wan and Jing-an Cui, “Rich Dynamics of an Epidemic Model with Saturation Recovery,” Journal of Applied Mathematics, vol. 2013, Article ID 314958, 9 pages, 2013. doi:10.1155/2013/314958